# SDR A6WA201140251

- Difficulty date: March 2, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE IS CRACKED NEXT TO FWD HANDRAIL BRACKET 3RD STEP FROM TOP STEP.  CUT OUT DAMAGE SECTION THRU FABRICATED NEW PARTS NEW PARTS AND INSTALLED IAW B/A REO 601R-52-11-702, REV C, ZONE 2.
